It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


blurayne,

your story sounds so much like mine. i had a different addiction that did it to me though. i was addicted to xanax. i lost my job 1 1/2 years ago. i was still on xanax when i lost it but my husband and i decided to let me stay home to try and detox. well, i didn't completely stop until 6 months and 1 week ago today. i still have problems getting out of bed. i stay in my pajamas all day. i have started cooking and cleaning about 3 months ago. i know exactly how you feel though. i am 24 weeks pregnant and have gained alot of weight. not the normal amount and i still have 4 months left. i have an 8 year old and did not gain like this with him. 40 lbs so far. i feel horrible and it just adds to the depression. so, if misery likes company sweetheart, i'm with ya.


love,
julz


p.s. to add to all this, i'm poor. not really poor but used to having more. i also can't get hired anywhere cause i'm obviously preg now.
I just don't think my body produces those endorphins period.lol. i was better than this before i started taking xanax. now, the reasons i started taking them just tripled. i have restless leg syndrome every night. wake up at about 4 am every day but at least i can sleep some now. i keep asking my husband if he thinks i did brain damage.lol. well, at least i do know that it does get better little by little and it will for you too. i also told my mom(she's a nurse practitioner) about how ultram has effected so many people. she said it's not supposed to be addictive but is very much so. she said she only prescribes it with the same caution she would prescribe alot of the controlled subs. well, i sincerly hope you have a good day today and i'll check on here later.


luv,

julz
[QUOTE=BH2004]HEY LORI J,
How is your withdrawal going. R U doing any better with the panic attacks? I am going on 2 and a half months with panic attack symptoms mainly heart palpitations. I have been taking a beta blocker which has helped a little bit.[/QUOTE]

Saw my psych doc yesterday. He said all the xanax & klonopin I was popping at random while in pain, also has me in withdrawal from those!!!!!

He lowered the xanax, but put me on a regular schedule of it now & said my nerves are in a tailspin from all the meds I was on when they put me on the ultracet.

I do feel better today & in 2 weeks he's going to put me on a taper schedule from the xanax & klonpin, but says I need to stabilize out, since I was having such uncontrollable shakes from taking meds with no schedule at all.

At least I'm not panicking or shaking. He knows how against these tranqs I am, but said to quit those cold turkey along with the w/d from the ultracet would probably send me into a good seizure.

I did have the flu like symptoms from the ultracet w/d from wed thru sat, but am feeling better today.
I was addicted to ultracet (sister drug of ulatram) due to back pain. NEVER again, I would never take that again. IT was pure hell getting off of it, my doc put me on high doses of xanax to help me thru it, and NOW I am having to withdraw from the xanax. My life has been a mess for months. I was on the ulracet for 9 weeks for pain, but never knew it was addictive & how hard it was to get off of it. I literally had to have someone with me most of the time, as I would go into horrible tremors & my back would go into spasms. If any of you find a class action lawsuit, please let me [email protected]!
Thanks for replying BH, my sloshing feeling may be from the w/d's of xanax. All these meds sure mess with our minds & bodies. I agree with you, they are all crap!!!!
[QUOTE=martyjones]Lori:

I just saw your reply so i wanted to say thank you also! :-D I really do NOT want to talk to a doctor about this. Nor do I want my parents to know, they would worry themselves sick. I just want to do this on my own, and I feel like I can ESPECIALLY now that i see just how dangerous and nasty this drug is. Like I said to Bewildered, maybe going off the Effexor was what made this time soooooo much worse than the other times.

Couple of quick questions for yall:

-Given that i DO NOT want to talk to a Dr., can you reccomend a taper plan? (Given that a week ago i was taking about 18-22 a day). The last time i was clean was back in Mid-February, so I guess i've been 2.5 months. However, i only got into the 20avg the past couple of weeks. During the previous times I was usally taking about 10. What do you think?

-Did you all get the Restless Syndrome in your neck or just legs? Is there anyway to beat this symptom? I took 5 Tylenol "Simply Sleep" pills last night and all it did was make my head hurt and feel more fatigued: no sleep.

-Is there some way to just completely clean out my system, like get the remaining junk and deposits that has probably been piling up? I looked at GNC but the only thing I seemed to find was like digestive stuff and anything that warns about 'explosive diarhea' and "gently cleansing your colon" is NOT what i want to do unless i'm SURE it will help. So is there some kind of Non-Rx, herbal or otherwise that will clean out the liver/kidney (where is tramadol processed in the body?) and get this out or do i just have to wait it out?

-What do you think about the Effexor thing? I haven't looked up much about its w/d's but do you think i'm getting both?

[B]THANK YOU ALL AGAIN! [/B] I feel [I]sooo[/I] much better now that I feel like i'm not going through it alone and that others have been here and beat it. I almost cried last night, i was so relieved. [U]Yall are a God-send.[/U][/QUOTE]

Marty, since it's not like a benzo (valium, xanax etc) or an anti-depressant, but more of an opium drug, I can't say that I know what kind of schedule to use, but for me, at 2 a day for 9 weeks, I just kept cutting back a little at a time. DO NOT go cold turkey. You may not notice any w/d at all the first week & then it could hit you when you least expect it.

Try cutting back a little at a time, at least two weeks at each cut back, til your body adjusts to each cut back. Remember, it's in your brain chemistry & your cells of your body.

You may try looking up opium w/d in a search, not sure, but you may find a schedule for that, about everything you could want is on the internet anymore.

Like I said, don't cut it all out at once, it will come back to bite you.

Your body will crave it & you'll have worse w/d's then you can imagine.

I tried effexor for a litte over a week, it made my heart race terrible so I got off it. I'm not sure about a weaning program for that, but most ssri's have to weaned off too.

You are at a very high dosage of ultram & I doubt the short time you took effexor would be affecting you, it takes an ssri usually 4 to 6 weeks to actually start working.

You may want to start a post here at this board & ask for help with w/d from ultram. Someone may not see your post in this one.

I know I had to cut back little by little & each time I did, I went thru w/d's.. Each time I had tremors & horrible pain behind my eyes & could not sleep.

Also, try not to take anything else right now, even over the counter sleep aids, my feeling is we have enough damage from this & there is no herbal that will clean it out of your body fast. That is the thing with w/d, there is no easy way, that is why people have such a hard time getting off of them, many people can't handle the w/d & go back on them.

We're all here to help & support you. I also had to wean off of xanax, which is no picnic either. I had to go on that to help with the w/d from the ultram, only because of my back pain, without the xanax to keep me somewhat calm, my back was going into spasm & causing more damage to my back problems.

I am a medicine nitemare, trust me, you don't want to replace one med with another, just tough it out & get it out of you, slowly...

I hope to be off my anti-depressant & go med free this year!!
Hi Marty, the w/d symptoms can vary from person to person. I had that same tingly feeling in my thighs, so it may be that you are just experiencing it in your neck & shoulders rather than other parts of your body.

I never had the restless leg syndrome but have read of many that have & it seems to be a common symptom. Heck, I had enough others, guess I was spared that one.

Not much consolation.

There are natural Gaba products on the market, I am taking one now. If you do a search of natural gaba, you'll find many places to order it.

The neurotransmitters in our brains has to reset after being on a med like this, I'm also fighting the xanax w/d which also affects the brain, and the doc told me it can take up to months for those neuros to reset, but I think the gaba stuff is supposed to help. I've only been on it for a few days so far, so can't tell.

A lot of it is just time & like I posted before, lots & lots of water to flush our systems.

You could start a new topic, this one is getting pretty long. Possibly just about w/d's from the ultram/ultracet. That may draw more people who are in the same boat as you & trying to w/d.

Hope you're feeling better, I have good & bad days, some worse than others, this is no fast thing, it's hard some days trying to ride it out, but I keep reading that it will get better.

It's cold & gloomy here today, not much help for the mood in the weather.

Take care, going to go shopping, that always helps my seratonin level! LOL





All times are GMT -7. The time now is 10:20 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!